# SDR CALA2021060700804

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 71,744 hours, 29,751 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69924
- Condition: Failed
- Location: Hpc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 1 EPR AND N1 SURGING DURING T/O AND CLB. NO EGT SURGING. ENG SETTLED BY 9000. DID A ELECTRICAL TEST OF THE PNEUMATIC BMC 1 AND 2 TEST IN REF TSM 71-00-00-810-832-A. TEST PASS. OPS CHECK GOOD. NO HISTORY. AS PER LP 6421143, 7A BLEED VALVE FAILS THE FUNCTIONAL CHECK REF AMM 75-32-52.REPLACED HPC STG 7 BLEED VALVE UPPER RIGHT 7A PER MM 75-32-52-400-010-A. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1046104 SN OFF 0199. VALVE, BLEED, S OFF 31-7532-9-9002 0199 ON 31-7532-9-9002 0486 VALVE, BLEED, S OFF 31-7532-9-9002 0199 ON 0000.ACCOMPLISHED HPC STAGE 7 BLEED VALVE TEST PER AMM 71-00-00-710-017. AS PER 6421193,  HPC 7TH STAGE BLEED VALVE 7C FAILS THE FUNCTIONAL CHECK PER AMM 75-32-52. M&E 31-7532-9-9002.REMOVED #1 ENGINE HPC STAGE 7 BLEED VALVE LOWER LEFT 7C PER MM 75-32-52-000-012-A. PARTS IN AREA.REPLACED BLEED VALVE AT 7C. PER AMM 75-32-52-000-012A. STIIL REQUIRES OPS CHECK ADD EMP:U014520 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1033329 SN OFF 0349.IPC REFERENCE # 75-32-51.PERFORMED AMM 71-00-00-710-017. RAN ENGINE AT FLEX MAX POWER AND ALL PARAMETERS WERE NORMAL.
